# SDR CA070515005

- Difficulty date: May 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,519 hours
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2A34C580
- Condition: Cracked
- Location: Propeller
- Part time: 3,545 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EDDY CURRENT DETECTED INDICATION BEYOND ALLOWABLE LIMITS ON HUB SOCKET NR 1, 2 TO 3 THREADS DOWN. (TC NR 20070515005)
